MAUDE Adverse Event Report: TACTILE SYSTEMS TECHNOLOGY INC.DBA TACTILE MEDICAL ENTRE SYSTEM; PNEUMATIC COMPRESSION DEVICE

TACTILE SYSTEMS TECHNOLOGY INC.DBA TACTILE MEDICAL ENTRE SYSTEM; PNEUMATIC COMPRESSION DEVICE
Model Number PD08-U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 01/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While using the pd08-u system, the patient stated they were diagnosed with nerve damage and chronic compartment syndrome.The patient had many other preexisting conditions and tactile medical was unable to confirm the entre system caused the nerve damage and chronic compartment syndrome but upon review with our chief medical officer in an abundance of caution we are relating her compartment syndrome possibly to being influenced by the pd08-u system.Tactile medical will pick up the entre system, the patient does not want to use it anymore.There were no device defects identified upon return product evaluation.The device performed as intended.
 
Event or Problem Description
The patient was shipped an entre controller pd08-u (b)(4) and two entre short full leg garments l-fl-sh-a, lot 018014, and an entre y-connector pd08-u, lot 300575 on (b)(6) 2021.The patient started using the entre system the end of (b)(6) 2021.They used the entre system about 2 to 2.5 weeks with no issues, they enjoyed the "massage" and reported they changed the pressure to medium from low a few times.On (b)(6) 2022, the patient noted left knee pain but continued the use the entre system and reported no other issues, so they used the entre system the following day and had pain, so they stopped using the entre system on the left leg only.On (b)(6) 2022, the patient called tactile medical and stated they were seen by their neurologist and diagnosed with nerve damage and chronic compartment syndrome, the patient stated it will take over a year to recover and will continue with current treatment- elevation, ice, prednisone, and pain medication.Neurologist also told the patient they possibly could have had a weak vessel which led to the bleeding (hematoma), and the blood got hard and encapsulated in the compartment and around the nerve causing the pain.Tactile medical reviewed this with our chief medical office on 5/2/2022, and our conclusion is tactile medical is including the entre as a possible etiology of the hematoma in the absence of any other definitive episode and with an abundance of caution.

Brand Name
ENTRE SYSTEM
Common Device Name
PNEUMATIC COMPRESSION DEVICE
Manufacturer (Section D)
TACTILE SYSTEMS TECHNOLOGY INC.DBA TACTILE MEDICAL
151 5th avenue nw
new brighton MN 55112
Manufacturer (Section G)
TACTILE SYSTEMS TECHNOLOGY INC.DBA TACTILE MEDICAL
151 5th avenue nw
new brighton MN 55112
Manufacturer Contact
brett demchuk
151 5th avenue nw
new brighton, MN 55112
6123555135
MDR Report Key14438307
Report Number3004183730-2022-00001
Device Sequence Number12157547
Product Code JOW
UDI-Device Identifier00816305020007
UDI-Public(01)00816305020007
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K143185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPD08-U
Device Catalogue NumberPD08-U
Device Lot Number018014, 300575
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Initial Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight82 KG